# SDR 04FDEA02667

- Difficulty date: September 10, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 30,601 hours, 6,790 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: ALC8101504
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION REMOVED ON NR 8 RIGHT HAND BARREL NUT BORE, FOUND EXCEEDED LIMIT.  CORROSION REPAIRED AS PER EA 1-5510-80349 TITLE: HORIZONTAL STABILIZER, BARREL NUT BORE 8R, CORROSION REPAIR SB MD11-55-023 REV2 AND EO 1-5510-7-5000.
